REAL

Adójogi globalizmus

Deák, Dániel (2015) Adójogi globalizmus. ÁLLAM- ÉS JOGTUDOMÁNY, 56 (3). pp. 29-54. ISSN 0002-564X

[img]
Preview
Text
2015_deak_u.pdf

Download (210kB) | Preview
Item Type: Article
Subjects: H Social Sciences / társadalomtudományok > HJ Public Finance / államháztartás
J Political Science / politológia > JX International law / nemzetközi jog
K Law / jog > K Law (General) / jogtudomány általában
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 07 Jan 2016 20:14
Last Modified: 07 Jan 2016 20:14
URI: http://real.mtak.hu/id/eprint/31949

Actions (login required)

Edit Item Edit Item